# SDR ZZDA2012182

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE SKIN, STA 522 TO 541, LONG 26L, DENTED.  ACCOMPLISHED FUSELAGE SKIN DOUBLER AND FILLER REPAIR PER B717 SRM 53-00-01 REP 6, 53-00-06 REP 2, 51-10-04.  SEE NR 24724.
